# SDR REXA2022082900710

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: BA690300005979
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET FOR HYDRAULIC LINES IN L/H MLG WHEELWELL ON THE INBOARD END OF PANEL 542AZ IS CORRODED  REMOVED 5 EA HYDRAULIC LINES FROM BRACKET FOR ACCESS IAW CRJ 900 AMM 20-22-00-910-801-A01.: REMOVED HYDRAULIC LINE BRACKET IAW CRJ900 SRM 51-41-02-001-001-A01. LOCATED AND DRILLED NEW BRACKET IAW CRJ900 SRM 51-40-11-001-001-A01. INSTALLED HYDRAULIC LINE BRACKET P/N CC670-10337-2 IAW CRJ900 SRM 51-41-02-001-001-A01 INSTALLED 5EA HYDRAULIC LINES IAW CRJ900 AMM 20-22-00-910-801-A01 PERFORMED BLEED OF HYDRAULIC SYSTEM #1,#2 AND #3 IAW CRJ 900 AMM 29-10-00-870-801-A01,29-10-00-870-802-A01 PERFORMED LEAK CHECK OF HYDRAULIC LINES THAT WERE REMOVED IAW CRJ 900 AMM 20-22-00-910-801-A01. LEAK CHECK GOOD C/W OPERATIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW CRJ900 AMM 32-30-00-710-801-A01 OPERATIONAL TEST GOOD AT THIS TIME C/W LEAK CHECK OF THE LH MLG IAW CRJ900 AMM 32-00-00-790-802-A01 LEAK CHECK GOOD AT THIS TIME :
